# SDR ASAA12511028

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 7,048 hours, 2,239 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START.  NO EGT W/IN 10 SEC NO FUEL FLOW WHEN START LEVER RAISED TO IDLE.  FUEL FLOW INDICATOR INITALLY SHOWED .60 BUT DROPPED BACK TO 0 AFTER APPROX 1 SECOND.  IGNITION SWITCH WAS IN RIGHT POSITION.  REF FAULT CODE 74 30961.  REPLACED NR 1 ENG IGNITER PLUGS REF T/C 78474000.  AUDIBLE TEST OK.  PERFORMED NORMAL ENG START WITH IGNITION SWITCH IN RIGHT POSITION REF MAINT CHECK LIST.
